# SDR USAA2013013100013

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 23,425 hours, 10,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT AT ROW 1A/C LEFT LOOSE.  MAINTENANCE RE-SECURED EMERGENCY EXIT LIGHT AT ROW 1A/C LEFT.  CHECKS OK.  REFERENCE AMM 33-51-19.
